Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Feeling shaky after taking ventolin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you
User :   i feeeeeeeel
User :   shaky
Doctor :   since when
User :   2 hours ago
Doctor :   r u there
Doctor :   do u have fever?
User :   yes
User :   nop
User :   no i dont
User :   i feel shaky
Doctor :   r u taking any medicine
User :   yes
User :   a new asthma spray
User :   seritide u no the little dark purple ones?
User :   ventolin?
Doctor :   ok
User :   its called: seritid MDI 205/25
Doctor :   r u feeling shaky since time u started taking ventolin
Doctor :   ok
User :   yea i changed from blue ventolin to purple
User :   and ever since im on purple i feel shaky
Doctor :   ok
Doctor :   Fine skeletal muscle tremor especially hands are common side effect of this ventolin
Doctor :   r u able to follow
Doctor :   r u there?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
User :   yes
Doctor :   anything else u want to know about
User :   i am back
Doctor :   k
User :   i nearlly droped
User :   my head rolled
Doctor :   u need to consult physician
Doctor :   r u feeling dizzy?
Doctor :   Fine skeletal muscle tremor especially hands are common side effect of this ventolin
User :   yes
Doctor :   hypotension and collapse as well
Doctor :   u need to consult aphysician
User :   all of the above
User :   head ake as well
Doctor :   tachycardia, palpitations, muscle cramps, headache, paradoxical
Doctor :   these are the adverse effects as well
User :   look im gonna go
User :   im gonna pass out
Doctor :   ok
Doctor :   please consult a physician
User :   just about to collapse
User :   cant breath
User :   got to go:(
Doctor :   rush to emergency room
Doctor :   bye
User :   i dont no i fi can
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor